Loading...
Loading...

Go to the content (press return)

On the ring of global sections of the blowing-up along a two-generated ideal

Author
Giral, J.; Planas-Vilanova, F. A.
Type of activity
Journal article
Journal
Journal of pure and applied algebra
Date of publication
2009-05
Volume
213
Number
5
First page
601
Last page
604
DOI
https://doi.org/10.1016/j.jpaa.2008.08.008 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0022404908001709 Open in new window
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants